Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 90, NWS Pittsburgh, PA

July 25, 2016Fayette County, Greene County, Pennsylvania; Monongalia County, Preston County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 25, 2016, 5:40 PM EDT for Fayette County, Greene County, Pennsylvania; Monongalia County, Preston County, West Virginia. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2016, 5:40 PM EDT (21:40 UTC)
Expired
Jul 25, 2016, 6:30 PM EDT
In force
50 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, PA, Greene County, PA, Monongalia County, WV, Preston County, WV

The radar

The Pittsburgh radar (KPBZ), 100 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 5:41 PM EDTTSTM WND DMG1 Ne Lake Lynn, PAMULTIPLE TREES DOWN IN SPRINGHILL TOWNSHIP
Jul 25, 6:09 PM EDTTSTM WND DMGLaurel Run, WVTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 12:43 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1271 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

452 
WUUS51 KPBZ 252140
SVRPBZ
PAC051-059-WVC061-077-252230-
/O.NEW.KPBZ.SV.W.0090.160725T2140Z-160725T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL FAYETTE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  NORTHWESTERN PRESTON COUNTY IN NORTHEASTERN WEST VIRGINIA...
  NORTHEASTERN MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 630 PM EDT

* AT 539 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTH OF UNIONTOWN TO NEAR POINT MARION TO
  NEAR STAR CITY TO GRANVILLE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
           SOME POWER OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  MORGANTOWN...WESTOVER...STAR CITY...POINT MARION...GRANVILLE...
  BROOKHAVEN...CASSVILLE...SMITHFIELD...MASONTOWN...CHEAT LAKE...
  LAUREL RUN AND OSAGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 3 AND 20.
 
  INTERSTATE 79 IN WEST VIRGINIA BETWEEN MILE MARKERS 152 AND 156.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 3973 7969 3966 7968 3953 7967 3955 7979
      3964 8007 3973 7992 3977 7986 3980 7980
      3979 7974
TIME...MOT...LOC 2139Z 296DEG 21KT 3980 7975 3975 7980 3969 7994 3965
8002

HAIL...<.75IN
WIND...60MPH
 
$$

24
3 follow-up statements
019 
WWUS51 KPBZ 252201
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
601 PM EDT MON JUL 25 2016

PAC059-252210-
/O.CAN.KPBZ.SV.W.0090.000000T0000Z-160725T2230Z/
GREENE PA-
601 PM EDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHWESTERN PENNSYLVANIA.

LAT...LON 3973 7969 3966 7968 3953 7967 3955 7979
      3964 8007 3969 7990 3970 7985 3972 7982
      3977 7972
TIME...MOT...LOC 2200Z 294DEG 18KT 3977 7965 3972 7970 3966 7984 3962
7992

$$

PAC051-WVC061-077-252230-
/O.CON.KPBZ.SV.W.0090.000000T0000Z-160725T2230Z/
FAYETTE PA-PRESTON WV-MONONGALIA WV-
601 PM EDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN FAYETTE...NORTHWESTERN PRESTON AND NORTHEASTERN
MONONGALIA COUNTIES...

AT 600 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FARMINGTON TO 10 MILES EAST OF POINT MARION TO
NEAR BROOKHAVEN TO MORGANTOWN...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME 
         POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...WESTOVER...STAR CITY...GRANVILLE...BROOKHAVEN...
MASONTOWN...CHEAT LAKE...LAUREL RUN AND OSAGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 3 AND 20.
 
  INTERSTATE 79 IN WEST VIRGINIA BETWEEN MILE MARKERS 152 AND 155.
 
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3973 7969 3966 7968 3953 7967 3955 7979
      3964 8007 3969 7990 3970 7985 3972 7982
      3977 7972
TIME...MOT...LOC 2200Z 294DEG 18KT 3977 7965 3972 7970 3966 7984 3962
7992

HAIL...<.75IN
WIND...60MPH
 
$$

24
587 
WWUS51 KPBZ 252208 RRA
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
608 PM EDT MON JUL 25 2016

PAC051-252218-
/O.CAN.KPBZ.SV.W.0090.000000T0000Z-160725T2230Z/
FAYETTE PA-
608 PM EDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3955 7979 3964 8007 3970 7985 3972 7981
      3972 7969 3953 7967
TIME...MOT...LOC 2208Z 296DEG 21KT 3975 7960 3970 7965 3964 7979 3960
7987

$$

WVC061-077-252230-
/O.CON.KPBZ.SV.W.0090.000000T0000Z-160725T2230Z/
PRESTON WV-MONONGALIA WV-
608 PM EDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN PRESTON AND NORTHEASTERN MONONGALIA COUNTIES...

AT 608 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FARMINGTON TO 13 MILES WEST OF FRIENDSVILLE TO 8
MILES SOUTHEAST OF POINT MARION TO BROOKHAVEN...MOVING SOUTHEAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME 
         POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...WESTOVER...STAR CITY...GRANVILLE...BROOKHAVEN...
MASONTOWN...CHEAT LAKE...LAUREL RUN AND OSAGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 3 AND 20.
 
  INTERSTATE 79 IN WEST VIRGINIA BETWEEN MILE MARKERS 152 AND 155.
 
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3955 7979 3964 8007 3970 7985 3972 7981
      3972 7969 3953 7967
TIME...MOT...LOC 2208Z 296DEG 21KT 3975 7960 3970 7965 3964 7979 3960
7987

HAIL...<.75IN
WIND...60MPH
 
$$

24
668 
WWUS51 KPBZ 252225
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
625 PM EDT MON JUL 25 2016

WVC061-077-252235-
/O.EXP.KPBZ.SV.W.0090.000000T0000Z-160725T2230Z/
PRESTON WV-MONONGALIA WV-
625 PM EDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PRESTON AND
NORTHEASTERN MONONGALIA COUNTIES WILL EXPIRE AT 630 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3955 7979 3964 8007 3970 7985 3972 7981
      3972 7969 3953 7967
TIME...MOT...LOC 2222Z 296DEG 21KT 3975 7960 3970 7965 3964 7979 3960
7987

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:32 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jul 25, 2:32 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
232 PM EDT MON JUL 25 2016

.SYNOPSIS...
A slow moving cold front will pass through the area this evening
bringing the chance for scattered storms. A dry mid week before
the weather pattern gets active Friday and Saturday. Above normal
temperatures are forecast all week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As we remain in the warm sector strong daytime heating has allowed
the mercury to climb along with the heat index. As of 2pm
Zanesville, Wheeling, New Philadelphia, and Latrobe already have
hit a 100F+ heat index. Zanesville has set another new record high
for the day. Expect the number of triple digit reports to
increase as we see several more hours of sunshine and soundings do
not show a lot of dry air mixing to the surface. Recent runs of
the RAP model portrayed dewpoints getting into the lower 60s.
Upstream there are no indications of that given parcel
trajectories from that airmass 24 hours ago.

Convective complex over western NY and Lake Erie will be the
focus for storms this afternoon. Experimental HRRR did a great job
on timing and coverage yesterday, so opted to roll with that again
today for Pop forecast. This means any severe threat will be
focused in our eastern zones /Venango south to Fayette/. The line
will intensify as it reaches northwestern PA then traverses
through the central part of the state during the early and mid
afternoon hours. Meanwhile, daytime heating will ignite scattered
thunderstorms elsewhere that will be very tall as SBCAPES are
already over 4000 jkg-1 with no CINH. After looking at forecast
soundings wet microbursts and brief downpours are the primary
threats. DCAPES remain above 1000jkg-1 supporting strong
downdrafts. Again, do not expect widespread severe weather, but
isolated down trees are possible much like Sunday until the
baroclinic zone crosses tonight.

Weather will quiet down this evening as the cold front /in name
only/ passes. There are still questions how far south the
boundary gets. Recent runs from the NCEP suite have trended
farther north keeping it just south of our forecast area in
central WV. Thus, there could be a chance of showers and storms
tomorrow south of the Mason / Dixon line.

H8 temps do not drop more than 1-2C, so if you are looking for a
reprieve to this heat, it is not in the cards. Dewpoints will be
lower, however heat index values around 90F will be common
Tuesday.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Zonal flow aloft will keep the short term almost entirely dry. H8
temperatures around 18C will keep the area hot. No significant
changes to the short term given the above two sentences. The
timing of the next short wave could bring measurable precipitation
to eastern Ohio Thursday night.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Highlights:
- Continued above normal temperatures
- Best shot at rain arrives Friday
- Chance of showers and storms has been extended into Saturday

Active weather to start with a shortwave trough traversing the
region. If timing gets pushed back, would not be surprised if
severe weather becomes a possibility given its passage during the
prime heating hours. With moisture surging out ahead, an
extensive amount of clouds are forecast. Slightly more agreement
amongst the ensembles and Superblend, opted to increase pops into
the likely range Friday for much of the region. The mid level
disturbance continues to move slowly east allowing the chance for
showers and storms into Saturday as it lifts northeast through the
Great Lakes.

H5 heights and high pressure build into the region permitting dry
weather Sunday and Monday, but again no signs of any cool downs.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
General VFR expected in a warm, moist airmass ahead of an
approaching front. A few showers have popped up across the region,
but they have missed the terminals to this point. Expect coverage
to increase as we become more unstable through the afternoon. With
winds becoming westerly looks like most of the activity will be
over with before 00Z. Opted to carry VCTS in the TAFs given no
strong signals of a widespread line and will handle them with
AMDs. Restrictions will be limited to any terminal that
experiences a thunderstorm.

The rather diffuse front will slowly sag across the region through
this evening, with a wind shift from southwest to west. IFR fog
could develop during the predawn hours especially at any sight
that sees rainfall this afternoon. After morning fog erodes VFR
returns with diurnal driven clouds.

.OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...
Sub VFR weather possible with the next weather system Thursday
night into Friday.

&&

.CLIMATE...
Record highs for today
DuBois 90 set in 1989
New Philadelphia 94 set in 1989
Wheeling 95 set in 2005
Zanesville 95 set in 2005

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Heat Advisory until 6 PM EDT this evening FOR OHZ039-048-049-
     057>059-068-069.
PA...None.
WV...Heat Advisory until 6 PM EDT this evening FOR WVZ003-004-012.

&&
Hazardous weather outlook, Jul 25, 10:36 AM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1036 AM EDT MON JUL 25 2016

MDZ001-OHZ040-041-050-PAZ007>009-013>016-020>023-029-031-073>076-
WVZ001-002-021-509>514-261445-
GARRETT-CARROLL-COLUMBIANA-JEFFERSON-MERCER-VENANGO-FOREST-LAWRENCE-
BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
1036 AM EDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON. THE MAIN
THREAT WILL BE DAMAGING WINDS AND BRIEF DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ039-048-049-057>059-068-069-WVZ003-004-012-261445-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-OHIO-MARSHALL-WETZEL-
1036 AM EDT MON JUL 25 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

98

In the hours before

Special weather statement, Jul 25, 4:26 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
426 PM EDT MON JUL 25 2016

PAZ016-252100-
JEFFERSON-
426 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON COUNTY...

AT 426 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
REYNOLDSVILLE... OR NEAR PUNXSUTAWNEY...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REYNOLDSVILLE...SYKESVILLE...BIG RUN AND ANITA.

LAT...LON 4098 7902 4108 7901 4109 7880 4092 7881
TIME...MOT...LOC 2026Z 282DEG 27KT 4104 7896

24
Local storm report, Jul 25, 4:31 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
431 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     GILL HALL               40.30N  79.96W
07/25/2016                   ALLEGHENY          PA   911 CALL CENTER

            NUMEROUS TREES DOWN NEAR SOUTH PARK

0325 PM     NON-TSTM WND GST ALLEGHENY COUNTY AIRPOR 40.35N  79.93W
07/25/2016  M40 MPH          ALLEGHENY          PA   ASOS

0400 PM     TSTM WND DMG     COLLINSBURG             40.22N  79.77W
07/25/2016                   WESTMORELAND       PA   TRAINED SPOTTER

            TREES DOWN

0400 PM     TSTM WND DMG     WEBSTER                 40.19N  79.85W
07/25/2016                   WESTMORELAND       PA   TRAINED SPOTTER

            TREES DOWN

0420 PM     TSTM WND GST     PERRYOPOLIS             40.09N  79.75W
07/25/2016  M62 MPH          FAYETTE            PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1601710
EVENT NUMBER PBZ1601711
EVENT NUMBER PBZ1601712
EVENT NUMBER PBZ1601713
EVENT NUMBER PBZ1601714

XX
Special weather statement, Jul 25, 4:48 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
448 PM EDT MON JUL 25 2016

PAZ031-075-252115-
GREENE-FAYETTE-
448 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE AND
NORTHEASTERN GREENE COUNTIES...

AT 448 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRDALE...OR
10 MILES EAST OF WAYNESBURG...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MASONTOWN...JEFFERSON BORO...FAIRDALE...ISABELLA...NEMACOLIN...
CARMICHAELS...RICES LANDING AND NEW SALEM.

LAT...LON 3990 8007 3996 8006 3996 7999 3993 7977
      3980 7983
TIME...MOT...LOC 2048Z 282DEG 23KT 3993 7999

24
Local storm report, Jul 25, 5:12 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     BROOKSIDE               40.33N  80.06W
07/25/2016                   ALLEGHENY          PA   PUBLIC

            MULTIPLE TREES AND POWER LINES DOWN IN AROUND UPPER ST.
            CLAIR

0338 PM     TSTM WND DMG     1 NE REMBRANT           40.70N  79.00W
07/25/2016                   INDIANA            PA   911 CALL CENTER

            MULTIPLE TREES DOWN THROUGHOUT CENTRAL INDIANA COUNTY

0342 PM     TSTM WND DMG     2 ESE BRYAN HILL MANOR  40.63N  79.11W
07/25/2016                   INDIANA            PA   911 CALL CENTER

            MULTPILE TREES DOWN THROUGHOUT SOUTHERN INDIANA COUNTY

0350 PM     TSTM WND DMG     2 E COOKPORT            40.70N  78.88W
07/25/2016                   INDIANA            PA   911 CALL CENTER

            NUMEROUS TREES DOWN IN INDIANA COUNTY

&&

EVENT NUMBER PBZ1601715
EVENT NUMBER PBZ1601716
EVENT NUMBER PBZ1601717
EVENT NUMBER PBZ1601718

WIXTROM
Local storm report, Jul 25, 5:15 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
515 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     UPPER PEANUT            39.98N  79.78W
07/25/2016                   FAYETTE            PA   911 CALL CENTER

            MULTIPLE TREES DOWN ON WALTERSBURG ROAD AND CONSTANTINE
            ROAD

&&

EVENT NUMBER PBZ1601719

TGREEN
Special weather statement, Jul 25, 5:25 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
525 PM EDT MON JUL 25 2016

PAZ031-075-WVZ509-252200-
GREENE-FAYETTE-MONONGALIA-
525 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE...
SOUTHEASTERN GREENE AND NORTHERN MONONGALIA COUNTIES...

AT 525 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POINT
MARION... OR 8 MILES NORTH OF STAR CITY...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...POINT MARION...BOBTOWN...GREENSBORO AND CHEAT LAKE.

LAT...LON 3978 8000 3983 7988 3972 7979 3966 7992
TIME...MOT...LOC 2125Z 323DEG 11KT 3977 7993

24

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 2:09 PM EDTSpecial Weather StatementPBZBeaver36 min
Jul 25, 2:18 PM EDTSpecial Weather StatementPBZArmstrong27 min
Jul 25, 2:24 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington36 min
Jul 25, 2:51 PM EDTSpecial Weather StatementPBZJefferson24 min
Jul 25, 2:55 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana50 min
Jul 25, 3:07 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland38 min
Jul 25, 3:12 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland37 min
Jul 25, 3:21 PM EDTSpecial Weather StatementPBZIndiana24 min
Jul 25, 3:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana50 min
Jul 25, 3:41 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland49 min
Jul 25, 3:47 PM EDTSevere Thunderstorm WarningPBZIndiana28 min
Jul 25, 3:59 PM EDTSpecial Weather StatementPBZIndiana31 min
Jul 25, 4:02 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland58 min
Jul 25, 4:23 PM EDTSevere Thunderstorm WarningPBZFayette, Washington, Westmoreland38 min
Jul 25, 4:26 PM EDTSpecial Weather StatementPBZJefferson34 min
Jul 25, 4:48 PM EDTSpecial Weather StatementPBZFayette27 min
Jul 25, 5:00 PM EDTSevere Thunderstorm WarningPBZFayette45 min
Jul 25, 5:19 PM EDTSevere Thunderstorm WarningPBZFayette56 min
Jul 25, 7:40 PM EDTSpecial Weather StatementPBZFayette35 min
Jul 25, 10:32 AM EDTHeat AdvisoryPBZMarshall, Ohio, Wetzel7 hr
Jul 25, 2:15 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston45 min
Jul 25, 2:29 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock34 min
Jul 25, 3:33 PM EDTSpecial Weather StatementPBZTucker27 min
Jul 25, 5:25 PM EDTSpecial Weather StatementPBZMonongalia35 min
Jul 25, 6:06 PM EDTAreal Flood AdvisoryPBZMonongalia114 min
Jul 25, 6:24 PM EDTSpecial Weather StatementPBZPreston66 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.